# SDR COMA0360101

- Difficulty date: February 13, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N486CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7707
- Aircraft time: 629 hours, 553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5829 EMERGENCY FLOOR PATH LIGHTING FWD SECTION IS INOP.CLEANED ELECTRICAL CONNECTIONS - SYSTEM TEST NORMAL.
